# SDR FXGA201212061291

- Difficulty date: December 9, 2012
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N351CE
- Make and model: Doug C-118A
- Aircraft serial: 44599
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 122
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN LAP CORRODED AT BS 122, STRINGER 17L.  CUT CORRODED SKIN & INSTALL REPAIR DOUBLER & FILLERS IAW EAC EO 0502 - EO 1291.
